Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Does anyone know if you can be on Alli (weight loss pill) and Accutane at the same time? The pharmasist at Walgreens told me it was okay to do but I was just wondering if anyone else is on both at the same time. I understand that Alli absorbs some of the fats, when you take it with a meal, therefore affecting vitamin absorbtion, so I take my Accutane with a meal that I do NOT also take Alli with.

Any thoughts or experiences?

Does anyone know how long it takes from the moment you swallow the pill, until it has been fully absorbed by your bloodstream?

Share this post


Link to post
Share on other sites

Not wise as both are primarily metabolized by the liver. It is best to take Accutane without anything else, including even common supplements.

Alli can also cause severe diarrhea if you eat too much fat. You HAVE to take Accutane with fat for proper absorption and the Alli will cause you to have uncontrollable diarrhea. Yep, adult diapers WILL be required. A co-worker tried Alli and ended up stopping it as she had to go home to change her pants....diarrhea all down the legs. Lovely, eh?

Share this post


Link to post
Share on other sites
Not wise as both are primarily metabolized by the liver. It is best to take Accutane without anything else, including even common supplements.

Alli can also cause severe diarrhea if you eat too much fat. You HAVE to take Accutane with fat for proper absorption and the Alli will cause you to have uncontrollable diarrhea. Yep, adult diapers WILL be required. A co-worker tried Alli and ended up stopping it as she had to go home to change her pants....diarrhea all down the legs. Lovely, eh?

Where did you find that Alli was metabolized in the liver? I thought it worked only in the small intestine?

Share this post


Link to post
Share on other sites

I don't know where the heck I got the idea that Alli was eliminated via liver; it is mostly metabolized by the intestines. Weird.

There were random reports of xenical induced liver failure, but that's most likely for persons who already had bile duct obstructions or similar problems.

It's good you're following overall a low fat diet; the co-worker did, too (she said...anyway).

Share this post


Link to post
Share on other sites
I don't know where the heck I got the idea that Alli was eliminated via liver; it is mostly metabolized by the intestines. Weird.

There were random reports of xenical induced liver failure, but that's most likely for persons who already had bile duct obstructions or similar problems.

It's good you're following overall a low fat diet; the co-worker did, too (she said...anyway).

Thanks! Yeah I have heard that you can't even eat a bag (or half a bag, for that matter) of snack sized Cheetos on it.

Thanks for the reply :)

Share this post


Link to post
Share on other sites

If you are eating a low fat diet already why even take the Alli pills? I would be afraid to take anything other than vitamins while on an accutane course as you are alredy putting alot of stress on your body taking accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×